Comptes Rendus
Probabilités
On the uniqueness of solutions to quadratic BSDEs with non-convex generators and unbounded terminal conditions
Comptes Rendus. Mathématique, Volume 358 (2020) no. 2, pp. 227-235.

We prove a uniqueness result of the unbounded solution for a quadratic backward stochastic differential equation whose terminal condition is unbounded and whose generator g may be non-Lipschitz continuous in the state variable y and non-convex (non-concave) in the state variable z, and instead satisfies a strictly quadratic condition and an additional assumption. The key observation is that if the generator is strictly quadratic, then the quadratic variation of the first component of the solution admits an exponential moment. Typically, a Lipschitz perturbation of some convex (concave) function satisfies the additional assumption mentioned above. This generalizes some results obtained in [1] and [2].

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/crmath.40
Classification : 60H10

Shengjun Fan 1 ; Ying Hu 2 ; Shanjian Tang 3

1 School of Mathematics, China University of Mining and Technology, Xuzhou 221116, China
2 Univ. Rennes, CNRS, IRMAR-UMR6625, F-35000, Rennes, France
3 Department of Finance and Control Sciences, School of Mathematical Sciences, Fudan University, Shanghai 200433, China
Licence : CC-BY 4.0
Droits d'auteur : Les auteurs conservent leurs droits
@article{CRMATH_2020__358_2_227_0,
     author = {Shengjun Fan and Ying Hu and Shanjian Tang},
     title = {On the uniqueness of solutions to quadratic {BSDEs} with non-convex generators and unbounded terminal conditions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {227--235},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {2},
     year = {2020},
     doi = {10.5802/crmath.40},
     language = {en},
}
TY  - JOUR
AU  - Shengjun Fan
AU  - Ying Hu
AU  - Shanjian Tang
TI  - On the uniqueness of solutions to quadratic BSDEs with non-convex generators and unbounded terminal conditions
JO  - Comptes Rendus. Mathématique
PY  - 2020
SP  - 227
EP  - 235
VL  - 358
IS  - 2
PB  - Académie des sciences, Paris
DO  - 10.5802/crmath.40
LA  - en
ID  - CRMATH_2020__358_2_227_0
ER  - 
%0 Journal Article
%A Shengjun Fan
%A Ying Hu
%A Shanjian Tang
%T On the uniqueness of solutions to quadratic BSDEs with non-convex generators and unbounded terminal conditions
%J Comptes Rendus. Mathématique
%D 2020
%P 227-235
%V 358
%N 2
%I Académie des sciences, Paris
%R 10.5802/crmath.40
%G en
%F CRMATH_2020__358_2_227_0
Shengjun Fan; Ying Hu; Shanjian Tang. On the uniqueness of solutions to quadratic BSDEs with non-convex generators and unbounded terminal conditions. Comptes Rendus. Mathématique, Volume 358 (2020) no. 2, pp. 227-235. doi : 10.5802/crmath.40. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.40/

[1] Philippe Briand; Ying Hu BSDE with quadratic growth and unbounded terminal value, Probab. Theory Relat. Fields, Volume 136 (2006) no. 4, pp. 604-618 | DOI | MR | Zbl

[2] Philippe Briand; Ying Hu Quadratic BSDEs with convex generators and unbounded terminal conditions, Probab. Theory Relat. Fields, Volume 141 (2008) no. 3-4, pp. 543-567 | DOI | MR | Zbl

[3] Philippe Briand; Adrien Richou On the uniqueness of solutions to quadratic BSDEs with non-convex generators (2017) (https://arxiv.org/abs/1801.00157v1)

[4] Freddy Delbaen; Ying Hu; Adrien Richou On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions, Ann. Inst. Henri Poincaré, Volume 47 (2011) no. 2, pp. 559-574 | DOI | Numdam | MR | Zbl

[5] Freddy Delbaen; Ying Hu; Adrien Richou On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions: the critical case, Discrete Contin. Dyn. Syst., Volume 35 (2015) no. 11, pp. 5273-5283 | DOI | MR | Zbl

[6] Magdalena Kobylanski Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab., Volume 28 (2000) no. 2, pp. 558-602 | DOI | MR | Zbl

[7] Étienne Pardoux; Shige Peng Adapted solution of a backward stochastic differential equation, Syst. Control Lett., Volume 14 (1990) no. 1, pp. 55-61 | DOI | MR | Zbl

[8] Adrien Richou Markovian quadratic and superquadratic BSDEs with an unbounded terminal condition, Stochastic Processes Appl., Volume 122 (2012) no. 9, pp. 3173-3208 | DOI | MR | Zbl

  • Chuang Gu; Yan Wang; Shengjun Fan Existence, uniqueness and comparison theorem on unbounded solutions of general time-interval BSDEs with sub-quadratic generators, Probability, Uncertainty and Quantitative Risk, Volume 10 (2025) no. 1, p. 31 | DOI:10.3934/puqr.2025003
  • Xiaochen Li; Kai Du Sequential propagation of chaos for mean-field BSDE systems, Chinese Annals of Mathematics. Series B, Volume 45 (2024) no. 1, pp. 11-40 | DOI:10.1007/s11401-024-0002-z | Zbl:1534.65027
  • Jingnan Ju; Shanjian Tang Markovian quadratic BSDEs with an unbounded sub-quadratic growth, Chinese Annals of Mathematics. Series B, Volume 45 (2024) no. 3, pp. 441-462 | DOI:10.1007/s11401-024-0022-8 | Zbl:1540.60115
  • Guang Yang Multi-dimensional backward stochastic differential equations of diagonally quadratic generators with a special structure, Chinese Annals of Mathematics. Series B, Volume 45 (2024) no. 6, pp. 855-868 | DOI:10.1007/s11401-024-0042-4 | Zbl:7960236
  • Weimin Jiang; Juan Li; Qingmeng Wei General mean-field BSDEs with diagonally quadratic generator in multi-dimension, Discrete and Continuous Dynamical Systems, Volume 44 (2024) no. 10, pp. 2957-2984 | DOI:10.3934/dcds.2024049 | Zbl:1543.60065
  • Shengjun Fan; Ying Hu; Shanjian Tang Multi-dimensional backward stochastic differential equations of diagonally quadratic generators: the general result, Journal of Differential Equations, Volume 368 (2023), pp. 105-140 | DOI:10.1016/j.jde.2023.05.041 | Zbl:1536.60048
  • Yufeng Shi; Zhi Yang On the uniqueness result for the BSDE with deterministic coefficient, Probability, Uncertainty and Quantitative Risk, Volume 8 (2023) no. 3, pp. 309-320 | DOI:10.3934/puqr.2023013 | Zbl:1523.60103
  • Shengjun Fan; Ying Hu; Shanjian Tang Existence, uniqueness and comparison theorem on unbounded solutions of scalar super-linear BSDEs, Stochastic Processes and their Applications, Volume 157 (2023), pp. 335-375 | DOI:10.1016/j.spa.2022.12.008 | Zbl:1520.60030
  • Camilo Hernández On quadratic multidimensional type-I BSVIEs, infinite families of BSDEs and their applications, Stochastic Processes and their Applications, Volume 162 (2023), pp. 249-298 | DOI:10.1016/j.spa.2023.05.001 | Zbl:1524.60126
  • Zihao Gu; Yiqing Lin; Kun Xu Quadratic BSDEs with mean reflection driven by G-Brownian motion, Stochastics and Dynamics, Volume 23 (2023) no. 5, p. 41 (Id/No 2350044) | DOI:10.1142/s0219493723500442 | Zbl:1535.60098
  • Shengjun Fan; Ying Hu; Shanjian Tang L1 solution to scalar BSDEs with logarithmic sub-linear growth generators, Systems Control Letters, Volume 177 (2023), p. 7 (Id/No 105553) | DOI:10.1016/j.sysconle.2023.105553 | Zbl:1534.60071
  • Ying Hu; Remi Moreau; Falei Wang Quadratic mean-field reflected BSDEs, Probability, Uncertainty and Quantitative Risk, Volume 7 (2022) no. 3, pp. 169-194 | DOI:10.3934/puqr.2022012 | Zbl:1502.60094
  • Kon-Gun Kim; Mun-Chol Kim; Hun O Local existence and uniqueness of solutions to quadratic BSDEs with weak monotonicity and general growth generators, Statistics Probability Letters, Volume 186 (2022), p. 9 (Id/No 109495) | DOI:10.1016/j.spl.2022.109495 | Zbl:1487.60111
  • Ying Hu; Shanjian Tang; Falei Wang Quadratic G-BSDEs with convex generators and unbounded terminal conditions, Stochastic Processes and their Applications, Volume 153 (2022), pp. 363-390 | DOI:10.1016/j.spa.2022.08.005 | Zbl:1503.60067
  • Stefan Geiss; Juha Ylinen Decoupling on the Wiener space, related Besov spaces, and applications to BSDEs, Memoirs of the American Mathematical Society, 1335, Providence, RI: American Mathematical Society (AMS), 2021 | DOI:10.1090/memo/1335 | Zbl:1494.60002

Cité par 15 documents. Sources : Crossref, zbMATH

Commentaires - Politique